# SDR SIMA2018041700011

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 31,845 hours, 27,111 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00452
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD,  UNABLE TO CONTROL CABIN PRESSURIZATION IN FLIGHT. NO MASKS DROPPED. RECEIVED A NR 1 PACK OVLD CAUTION AFTER LANDING.   REMOVED AND REPLACED THE PRESSURIZATION DIGITAL CONTROLLER IAW AMM 21-31-01, FUNCTIONAL TESTED GOOD IAW AMM 21-31-00.
